# SDR CA131216011

- Difficulty date: December 10, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200
- Engine: Pwa PT642A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING SHORT FINAL APPROACH, THE CO-PILOT OBSERVED FIRE/SPARKS COMING FROM THE EXHAUST STACK ON THE R/H ENGINE, AND HEARD TWO SHORT SERIES OF BANGS. A BRIEF LOSS OF POWER WAS ALSO EXPERIENCED. THE ALTITUDE WAS 500FT AT THIS POINT, SO THE CREW SAFELY LANDED BEFORE SHUTTING DOWN THE ENGINES. NO INJURIES REPORTED.
